RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 1, Pages 134–135 (Mi de9868)  

Short Communications

Об ограниченных решениях нелинейных сингулярно возмущенных интегро-дифференциальных систем

N. G. Panfilov

Peoples Friendship University of Russia, Moscow

Full text: PDF file (239 kB)
UDC: 517.968.73
Received: 14.10.1997

Citation: N. G. Panfilov, “Об ограниченных решениях нелинейных сингулярно возмущенных интегро-дифференциальных систем”, Differ. Uravn., 35:1 (1999), 134–135

Citation in format AMSBIB
\Bibitem{Pan99}
\by N.~G.~Panfilov
\paper Об ограниченных решениях нелинейных сингулярно возмущенных интегро-дифференциальных систем
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 1
\pages 134--135
\mathnet{http://mi.mathnet.ru/de9868}


Linking options:
  • http://mi.mathnet.ru/eng/de9868
  • http://mi.mathnet.ru/eng/de/v35/i1/p134

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:46
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019